# SDR ASAA12411609

- Difficulty date: May 25, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 44,886 hours, 24,770 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C327759
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639 STUB BEAM LOWER INNER CHORD CRACKED COMMON TO THE LOWEST FASTENER HOLE.  ACFT GROUNDED.  REPAIRED INNER CHORD IAW ASA T/C AD20102506-400-53-9.
